Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 49, Number 3

All articles in this issue are freely accessible.

Ideals in Birkhoff lattices
R. P. Dilworth.
Trans. Amer. Math. Soc. 49 (1941), 325-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004229
Generalizations to space of the Cauchy and Morera theorems
Maxwell Reade and E. F. Beckenbach.
Trans. Amer. Math. Soc. 49 (1941), 354-377
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004320
Families of curves conformally equivalent to circles
Edward Kasner and John De Cicco.
Trans. Amer. Math. Soc. 49 (1941), 378-391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0003949
Structure of abelian quasi-groups
D. C. Murdoch.
Trans. Amer. Math. Soc. 49 (1941), 392-409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0003427
Concerning the decomposition and amalgamation of points, upper semi-continuous collections, and topological extensions
R. G. Lubben.
Trans. Amer. Math. Soc. 49 (1941), 410-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0005317
On the Jacobi series
J. H. Curtiss.
Trans. Amer. Math. Soc. 49 (1941), 467-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004299
On sets of matrices with coefficients in a division ring
Richard Brauer.
Trans. Amer. Math. Soc. 49 (1941), 502-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0004627
American Mathematical Society